Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 79, NWS Green Bay, WI

November 30, 2014

NWS Green Bay, WI issued this small craft advisory at Nov 30, 2014, 3:33 AM CST. It took effect at Nov 30, 2014, 6:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2014, 3:33 AM CST (09:33 UTC)
In effect from
Nov 30, 2014, 6:00 PM CST
Expired
Dec 1, 2014, 3:00 PM CST
In force
21 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WHUS73 KGRB 300933
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 AM CST SUN NOV 30 2014

LMZ541>543-301745-
/O.CAN.KGRB.SC.Y.0078.000000T0000Z-141130T1000Z/
/O.NEW.KGRB.SC.Y.0079.141201T0000Z-141201T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
333 AM CST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
3 PM CST MONDAY.  

* WINDS...WEST TO NORTHWEST 15 TO 25 KTS TONIGHT THROUGH EARLY
  AFTERNOON MONDAY.

* WAVES...2 TO 4 FT WITH SOME 5 FOOT WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-301745-
/O.NEW.KGRB.SC.Y.0079.141201T0000Z-141201T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
333 AM CST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
3 PM CST MONDAY.  

* WINDS...WEST TO NORTHWEST 15 TO 25 KTS TONIGHT THROUGH EARLY
  AFTERNOON MONDAY.

* WAVES...2 TO 3 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
161 
WHUS73 KGRB 301605
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1005 AM CST SUN NOV 30 2014

LMZ521-522-541>543-010015-
/O.CON.KGRB.SC.Y.0079.141201T0000Z-141201T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1005 AM CST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM CST MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KTS TONIGHT THROUGH EARLY 
  AFTERNOON MONDAY. GUSTS TO 30 KTS POSSIBLE.

* WAVES...2 TO 4 FT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN
  WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
889 
WHUS73 KGRB 302119
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
319 PM CST SUN NOV 30 2014

LMZ521-522-541>543-010530-
/O.CON.KGRB.SC.Y.0079.141201T0000Z-141201T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
319 PM CST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KTS TONIGHT THROUGH EARLY 
  AFTERNOON MONDAY. GUSTS TO 30 KTS POSSIBLE. 

* WAVES...2 TO 4 FT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
944 
WHUS73 KGRB 010311
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CST SUN NOV 30 2014

LMZ521-522-541>543-011115-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-141201T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
911 PM CST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KTS TONIGHT THROUGH EARLY 
  AFTERNOON MONDAY. GUSTS TO 30 KTS POSSIBLE. 

* WAVES...2 TO 4 FT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
327 
WHUS73 KGRB 010931
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
331 AM CST MON DEC 1 2014

LMZ521-522-541>543-011745-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-141201T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
331 AM CST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...WEST TO NORTHWEST 15 TO 25 KTS THROUGH EARLY AFTERNOON.
  GUSTS TO 30 KTS POSSIBLE IN THE MORNING.

* WAVES...2 TO 4 FT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
606 
WHUS73 KGRB 011610
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 AM CST MON DEC 1 2014

LMZ521-522-541>543-012100-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-141201T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1010 AM CST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 25 KTS THROUGH EARLY AFTERNOON. GUSTS
  TO 30 KTS POSSIBLE...MAINLY BEFORE NOON.

* WAVES...2 TO 4 FT...WITH SOME 5 FOOT WAVES TOWARD THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 3:05 AM CST, 28 minutes earlier.

Area forecast discussion, Nov 30, 3:05 AM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
305 AM CST SUN NOV 30 2014

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 302 AM CST SUN NOV 30 2014

COLD FRONT IS MOVING THROUGH EASTERN PART OF FORECAST AREA EARLY
THIS MORNING. COLD AIR IS LAGGING BEHIND A BIT BUT WILL MOVE IN DURING
THE DAY.

A BRISK WNW WIND TONIGHT INTO MID-DAY MONDAY WILL BRING THE LOWEST
WIND CHILL VALUES OF THE EARLY WINTER SEASON TO THE AREA...LIKELY
REACHING MINUS 20 MONDAY MORNING ACROSS THE NORTH. OTHERWISE...PRE-
FRONTAL FOG WILL GIVE WAY TO POST-FRONTAL STRATUS AS MOISTURE
APPEARS TRAPPED UNDER STRONG INVERSION PER 30/00Z MPX SOUNDING.

SMALL CHANCES FOR LAKE EFFECT SNOW ACROSS THE NORTH-CENTRAL
SNOWBELT...BUT WINDS ARE NOT FAVORABLE FOR MUCH MORE THAN
SCATTERED SNOW SHOWERS OR FLURRIES.

TEMPERATURES WILL BEGIN THEIR DOWNWARD SPIRAL THIS MORNING. TEMPS
FOR TONIGHT AND MONDAY VERY CLOSE TO PREVIOUS FORECAST.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 302 AM CST SUN NOV 30 2014

SIGNIFICANT PATTERN SHIFT EXPECTED BY THE END OF THE WORK WEEK
INTO NEXT WEEKEND. COLD NORTHWEST FLOW WILL BECOME ZONAL...THUS
ALLOWING THE ARCTIC AIR TO RETREAT BACK INTO CANADA. FOR MONDAY
NIGHT...LOW TEMPERATURES SHOULD OCCUR DURING THE EVENING AS RIDGE
IS OVERHEAD. THE HIGH WILL SLIDE TO THE EAST WITH SOUTHERLY WINDS
INCREASING AFTER MIDNIGHT. STILL SOME CONCERN ABOUT 925MB WINDS
OFF THE LAKE...HOWEVER 850MB MOISTURE IS LACKING. STILL WOULD
BE NOT BE SURPRISED IF THERE WERE A FEW FLURRIES FROM LOW CLOUDS.

UPPER TROUGH WILL SWING ACROSS THE REGION TUESDAY NIGHT...BRINGING
A CHANCE OF LIGHT SNOW ACROSS MUCH OF THE NORTHERN HALF OF WISCONSIN.
BUFKIT SOUNDINGS SUGGEST A PERIOD OF TIME WHERE THERE WILL BE ENOUGH
SATURATION TO SQUEEZE OUT SOME LIGHT SNOW OR FLURRIES. SLIGHTLY
COLDER TEMPERATURES ARE EXPECTED WEDNESDAY BEHIND DEPARTING UPPER
SYSTEM. THE ARCTIC WILL RETREAT INTO CANADA BY THE END OF THE WORK
WEEK AND NEXT WEEKEND...BRING TYPICAL WINTER TIME TEMPERATURES IF
NOT A LITTLE ABOVE NORMAL AT TIMES. SNOW COVER MAY TEMPER THE WARM UP
DUE TO STRONG INVERSION ALOFT OR CLEAR SKIES AND LIGHT WINDS ALLOWING
TEMPERATURES TO DROP OFF AT NIGHT.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 302 AM CST SUN NOV 30 2014

VSBY RESTRICTIONS DUE TO FOG IMPROVING ACROSS EASTERN FORECAST
AREA AIRPORTS. HOWEVER...MVFR AND LOCAL IFR CONDITIONS WILL
CONTINUE ACROSS PARTS OF AREA INTO AT LEAST MID-DAY AS STRATUS CLOUDS
ARRIVE BEHIND THE COLD FRONT. THE ARRIVAL OF MUCH DRIER AIR SHOULD
RESULT IN PARTIAL CLEARING DURING THE AFTERNOON...AND MOSTLY
CLEAR SKIES BY SUNDAY EVENING. ASIDE FROM SCT LAKE-EFFECT SNOW
SHOWERS OVER FAR NC WI...DRY CONDITIONS ARE ANTICIPATED.

&&

.MARINE...
ISSUED AT 302 AM CST SUN NOV 30 2014

COLD AIR MOVING ACROSS WARMER BAY/LAKE WATERS WILL SET STAGE FOR
GUSTY WINDS NEAR OR A BIT ABOVE SMALL CRAFT CRITERIA TONIGHT
THROUGH MID-DAY MONDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....JKL
LONG TERM......ECKBERG
AVIATION.......JKL
MARINE.........JKL
Hazardous weather outlook, Nov 30, 2:28 AM CST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
228 AM CST SUN NOV 30 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-010830-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
228 AM CST SUN NOV 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WIND CHILL READINGS LATE TONIGHT WILL FALL TO NEAR 20 BELOW
ZERO ACROSS NORTH-CENTRAL WISCONSIN. WIND CHILL READINGS THIS LOW
CAN PRODUCE FROSTBITE IN 30 MINUTES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIND CHILL READINGS TO AROUND 20 BELOW ZERO WILL CONTINUE THROUGH
MID MORNING ON MONDAY IN NORTH-CENTRAL WISCONSIN.

HAZARDOUS TRAVEL IS POSSIBLE LATE TUESDAY AFTERNOON AND TUESDAY
NIGHT ACROSS NORTHERN WISCONSIN DUE TO LIGHT SNOW. ANY SNOW
ACCUMULATION SHOULD BE LESS THAN AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-010830-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
228 AM CST SUN NOV 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GUSTY WEST TO NORTHWEST WINDS WILL CREATE CONDITIONS HAZARDOUS TO
SMALL CRAFT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY NORTHWEST WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL
CRAFT INTO EARLY MONDAY AFTERNOON.

In the hours before

Special weather statement, Nov 29, 11:33 PM CST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1133 PM CST SAT NOV 29 2014

WIZ020-021-030-031-035>039-045-048>050-073-074-300745-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...TWO RIVERS...CRIVITZ
1133 PM CST SAT NOV 29 2014

...FOG OVER CENTRAL AND EAST CENTRAL WISCONSIN...

AREAS OF DENSE FOG...WITH VISIBILITIES UNDER ONE-HALF MILE AT
TIMES...WILL CONTINUE ACROSS CENTRAL AND EAST CENTRAL WISCONSIN
THIS EVENING. THE FOG IS EXPECTED TO GRADUALLY DISSIPATE FROM WEST TO
EAST BETWEEN NOW AND 3 AM AS A COLD FRONT BRINGS DRIER AIR INTO
THE REGION.

IF YOU ARE TRAVELING ACROSS CENTRAL OR EAST CENTRAL WISCONSIN
OVERNIGHT...BE PREPARED FOR REDUCED VISIBILITY IN FOG AND
SLIPPERY CONDITIONS ON UNTREATED ROADS. MOTORISTS ARE URGED TO
SLOW DOWN AND KEEP A SAFE DISTANCE FROM OTHER VEHICLES.

JKL
Special weather statement, Nov 30, 2:19 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
219 AM CST SUN NOV 30 2014

WIZ020>022-031-037>040-045-048>050-073-074-300945-
MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
219 AM CST SUN NOV 30 2014

...FOG OVER EAST CENTRAL WISCONSIN...

AREAS OF DENSE FOG...WITH VISIBILITIES UNDER ONE-HALF MILE AT
TIMES...WILL CONTINUE ACROSS EAST CENTRAL WISCONSIN VERY EARLY
THIS MORNING. THE FOG IS EXPECTED TO GRADUALLY DISSIPATE FROM
WEST TO EAST BETWEEN NOW AND 4 AM AS A COLD FRONT BRINGS DRIER AIR
INTO THE REGION.

IF YOU ARE TRAVELING ACROSS EAST CENTRAL WISCONSIN EARLY THIS
MORNING...BE PREPARED FOR REDUCED VISIBILITY IN FOG AND SLIPPERY
CONDITIONS ON UNTREATED ROADS. MOTORISTS ARE URGED TO SLOW DOWN
AND KEEP A SAFE DISTANCE FROM OTHER VEHICLES.

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 8:18 PM CSTDense Fog AdvisoryGRBMarathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more7 hr
Nov 30, 2:54 PM CSTWind Chill AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marathon, Oneida and 1 more19 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.